MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE 0.5ML 31GX6MM U-100 INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE 0.5ML 31GX6MM U-100 INSULIN SYRINGE; PISTON SYRINGE
Model Number 328520
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported 0.5ml 31gx6mm u-100 insulin syringe did not have an expiry on its label.The following information was provided by the initial reporter: "consumer reported this box and packets inside do not have expiry dates.Just purchased at store today".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to corrected information: d.9.Device available for eval?: yes d.9.Returned to manufacturer on: 10/4/2021 h.6.Investigation: customer returned (20) 0.5ml insulin syringes, 2 open polybags, and a portion of a shelf carton from lot# 0027335.The consumer reported that this box and packets inside do not have expiry dates.All returned samples were examined, and it was observed that the expiration dates were not printed on either the polybags or shelf carton.As per manufacturing, lot# 0027335 was produced before expiration dates were printed on packaging.The returned samples fell within specification, therefore, a manufacturing defect could not be confirmed.A review of the device history record was completed for batch# 0027335.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This was manufactured prior to expiration dates on packaging.Root cause cannot be determined at this time as the issue is unconfirmed.

Brand Name
0.5ML 31GX6MM U-100 INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12594964
Report Number1920898-2021-01050
Device Sequence Number1547818
Product Code FMI
UDI-Device Identifier00681131138369
UDI-Public00681131138369
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number328520
Device Catalogue Number328520
Device Lot Number0027335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1